# SDR AALA202101049021

- Difficulty date: December 13, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 19,558 hours, 5,234 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367675607800
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CABIN FLOOR PANEL DELAMINATED.  AREA L=11 IN, W= 3 IN.  REPLACED FLOOR PANEL 261PF,ER SRM 53-02-00-283-001 AND SRM 53-02-00-300-011.
